MathSciNet Relay Station
MathSciNet bibliographic data
MR215033 (35 #5878) 45.30 (47.00)
Kolomý, Josef The solvability of nonlinear integral equations. Comment. Math. Univ. Carolinae 8 1967 273–289.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement